# SDR DALA1238770680

- Difficulty date: June 23, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N680DA
- Make and model: Boeing 757232
- Aircraft serial: 26956
- Aircraft time: 64,023 hours, 29,599 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fwd Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAINTENANCE PERFORMED A LIGHTNING STRIKE INSPECTION AND DISCOVERED SIX DAMAGE AREAS FWD OF THE NOSE W/W DOOR RT SIDE BELOW RADOME.  REPAIRED LIGHTNING STRIKE DAMAGE SIX PLACES FWD OF NOSE W/W DOOR RT SIDE BELOW RADOME PER SRM 53-00-01.
